Alert archive / Mississippi / Flash Flood Watches in 2012
Flash Flood Watch 2, NWS Jackson, MS
NWS Jackson, MS issued this flash flood watch at Feb 4, 2012, 2:34 AM CST for 19 counties in Mississippi; 8 parishes in Louisiana. It took effect at Feb 4, 2012, 4:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2012, 2:34 AM CST (08:34 UTC)
- In effect from
- Feb 4, 2012, 4:00 AM CST
- Expired
- Feb 4, 2012, 2:16 PM CST
- In force
- 10 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- None
All 27 counties
Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Carroll County, MS, Claiborne County, MS, Copiah County, MS, Franklin County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jefferson County, MS, Leake County, MS, Madison County, MS, Montgomery County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 70 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
660 WGUS64 KJAN 040834 FFAJAN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON MS 234 AM CST SAT FEB 4 2012 ...FLASH FLOOD IN EFFECT THROUGH THIS AFTERNOON FOR PORTIONS OF SOUTHWEST MISSISSIPPI AND EAST CENTRAL LOUISIANA... LAZ015-016-023>026-MSZ047-053-059-060-041645- /O.NEW.KJAN.FF.A.0002.120204T1000Z-120205T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- CLAIBORNE-JEFFERSON-ADAMS- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...VICKSBURG... PORT GIBSON...FAYETTE...NATCHEZ 234 AM CST SAT FEB 4 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. * THROUGH THIS AFTERNOON * THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL DEVELOP TODAY ALONG AND AHEAD OF AN APPROACHING COLD FRONT THAT WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON. THUNDERSTORMS WITH RAINFALL RATES IN EXCESS OF AN INCH PER HOUR COULD MOVE OVER SOME OF THE SAME AREAS THAT RECEIVED SEVERAL INCHES OF RAIN FRIDAY AND EXPERIENCED RUNOFF AND MINOR FLOODING PROBLEMS. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE THROUGH THIS AFTERNOON...WHICH COULD LEAD TO FLASH FLOODING. * LOW LYING AND POOR DRAINAGE AREAS MAY EXPERIENCE RISING WATER THAT COULD POSE A THREAT TO MOTORISTS AND PROPERTY OWNERS. HEAVY RAIN OVER HILLY TERRAIN CAN PRODUCE RAPID WATER RUNOFF THAT WILL MOVE QUICKLY ACROSS LOW WATER CROSSINGS AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 22
2 follow-up statements
701 WGUS64 KJAN 041654 FFAJAN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON MS 1054 AM CST SAT FEB 4 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON FOR PORTIONS OF CENTRAL MISSISSIPPI AND EAST CENTRAL LOUISIANA... LAZ008-009-MSZ027-028-035>037-040>044-048>050-054-061-050000- /O.EXA.KJAN.FF.A.0002.000000T0000Z-120205T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEST CARROLL-EAST CARROLL-CARROLL-MONTGOMERY-HUMPHREYS-HOLMES- ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-HINDS-RANKIN- SCOTT-COPIAH-FRANKLIN MS- INCLUDING THE CITIES OF...OAK GROVE...EPPS...LAKE PROVIDENCE... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...BELZONI... ISOLA...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN... KOSCIUSKO...MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY... RIDGELAND...MADISON...CANTON...CARTHAGE...JACKSON...PEARL... BRANDON...RICHLAND...FOREST...MORTON...CRYSTAL SPRINGS... HAZLEHURST...WESSON...BUDE...ROXIE...MEADVILLE 1054 AM CST SAT FEB 4 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. * UNTIL 6 PM CST THIS EVENING * SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE TO DEVELOP TODAY ALONG AND AHEAD OF AN APPROACHING COLD FRONT THAT WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON. THUNDERSTORMS WITH RAINFALL RATES IN EXCESS OF AN INCH PER HOUR COULD MOVE OVER SOME OF THE SAME AREAS THAT RECEIVED SEVERAL INCHES OF RAIN FRIDAY AND EXPERIENCED RUNOFF AND MINOR FLOODING PROBLEMS. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE THROUGH THIS AFTERNOON...WHICH COULD LEAD TO FLASH FLOODING. * LOW LYING AND POOR DRAINAGE AREAS MAY EXPERIENCE RISING WATER THAT COULD POSE A THREAT TO MOTORISTS AND PROPERTY OWNERS. HEAVY RAIN OVER HILLY TERRAIN CAN PRODUCE RAPID WATER RUNOFF THAT WILL MOVE QUICKLY ACROSS LOW WATER CROSSINGS AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ LAZ015-016-023>026-MSZ047-053-059-060-050000- /O.CON.KJAN.FF.A.0002.000000T0000Z-120205T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- CLAIBORNE-JEFFERSON-ADAMS- INCLUDING THE CITIES OF...RAYVILLE...DELHI...TALLULAH... WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH... WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...VICKSBURG... PORT GIBSON...FAYETTE...NATCHEZ 1054 AM CST SAT FEB 4 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI. * UNTIL 6 PM CST THIS EVENING * THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE TO DEVELOP TODAY ALONG AND AHEAD OF AN APPROACHING COLD FRONT THAT WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON. THUNDERSTORMS WITH RAINFALL RATES IN EXCESS OF AN INCH PER HOUR COULD MOVE OVER SOME OF THE SAME AREAS THAT RECEIVED SEVERAL INCHES OF RAIN FRIDAY AND EXPERIENCED RUNOFF AND MINOR FLOODING PROBLEMS. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES WILL BE POSSIBLE THROUGH THIS AFTERNOON...WHICH COULD LEAD TO FLASH FLOODING. * LOW LYING AND POOR DRAINAGE AREAS MAY EXPERIENCE RISING WATER THAT COULD POSE A THREAT TO MOTORISTS AND PROPERTY OWNERS. HEAVY RAIN OVER HILLY TERRAIN CAN PRODUCE RAPID WATER RUNOFF THAT WILL MOVE QUICKLY ACROSS LOW WATER CROSSINGS AND BRIDGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 28/CME
827 WGUS64 KJAN 042016 FFAJAN FLOOD WATCH NATIONAL WEATHER SERVICE JACKSON MS 216 PM CST SAT FEB 4 2012 LAZ008-009-015-016-023>026-MSZ027-028-035>037-040>044-047>050-053- 054-059>061-042130- /O.CAN.KJAN.FF.A.0002.000000T0000Z-120205T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA- CATAHOULA-TENSAS-CONCORDIA-CARROLL-MONTGOMERY-HUMPHREYS-HOLMES- ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-WARREN-HINDS- RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS- INCLUDING THE CITIES OF...OAK GROVE...EPPS...LAKE PROVIDENCE... RAYVILLE...DELHI...TALLULAH...WINNSBORO...JONESVILLE... HARRISONBURG...NEWELLTON...ST. JOSEPH...WATERPROOF...VIDALIA... FERRIDAY...WEST FERRIDAY...VAIDEN...NORTH CARROLLTON... CARROLLTON...WINONA...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...MAYERSVILLE... ROLLING FORK...ANGUILLA...YAZOO CITY...RIDGELAND...MADISON... CANTON...CARTHAGE...VICKSBURG...JACKSON...PEARL...BRANDON... RICHLAND...FOREST...MORTON...PORT GIBSON...CRYSTAL SPRINGS... HAZLEHURST...WESSON...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE 216 PM CST SAT FEB 4 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST LOUISIANA AND MISSISSIPPI HAS BEEN CANCELLED. THE AREA OF HEAVY RAIN AND STORMS...WHICH PROMPTED THE ISSUANCE AND EXPANSION OF THE FLASH FLOOD WATCH...HAS MOVED EAST QUICKER AND THE THREAT OF FLASH FLOODING HAS ENDED. $$ CME
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood watch went out at Feb 3, 9:00 PM CST, 5 hours 34 minutes earlier.
Area forecast discussion, Feb 3, 9:00 PM CST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 900 PM CST FRI FEB 3 2012 .UPDATE...THE FORECAST WAS UPDATED TO LOWER POPS FOR THE REMAINDER OF TONIGHT OVER SOUTHERN AND EASTERN PORTIONS OF THE CWA...AND TO ADJUST HOURLY GRIDS FOR CURRENT OBSERVATIONAL TRENDS. UPDATED TEXT AND GRIDDED PRODUCTS HAVE BEEN SHIPPED OUT. UPDATED FORECAST AND AVIATION DISCUSSIONS FOLLOW BELOW. /DL/ && .DISCUSSION...THE LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS THAT BROUGHT UPWARDS OF 2 TO 4 INCHES OF RAIN TO SOME PARTS OF THE AREA TODAY HAS NOW WEAKENED AND PUSHED TO THE EAST. AS OF 03Z REGIONAL RADAR IMAGERY SHOWED MORE SCATTERED SHOWERS...WITH ISOLATED TSTORMS...LIFTING NORTHWARD ACROSS WESTERN AND CENTRAL LA. THIS WAS OCCURRING IN THE WARM SECTOR SOUTH OF A WARM FRONT THAT WAS SLOWLY LIFTING NORTHWARD THROUGH THE ARKLATEX THIS EVENING. SHORT RANGE MODELS INDICATE THIS ACTIVITY PERSISTING THROUGH THE OVERNIGHT HOURS...AND SLOWLY EXPANDING EASTWARD TOWARD THE MS RIVER BY DAYBREAK AS THE ASSOCIATED COLD FRONT APPROACHES FROM THE WEST. ELSEWHERE THERE WILL BE A BREAK IN THE RAIN FOR THE REMAINDER OF TONIGHT...INCLUDING AREAS FROM JACKSON EAST TO THE I-59 CORRIDOR. RAIN CHANCES WILL RETURN TO THESE AREAS DURING THE DAY SATURDAY. /DL/ && .AVIATION...MOIST SOUTHEAST FLOW WILL MAINTAIN STRATUS IN PRIMARILY THE 500-1500FT RANGE THROUGH SATURDAY MORNING...AND THERE SHOULD BE ENOUGH MIXING TO KEEP FOG FROM BECOMING A BIG ISSUE. THE NEXT ROUND OF SHOWERS AND TSTMS WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF AN APPROACHING COLD FRONT. THE MOST VIGOROUS CONVECTION SHOULD AFFECT ABOUT THE NW HALF OF THE FORECAST AREA BETWEEN 14-23Z...PARTICULARLY AT GLH/GWO AND PERHAPS JAN/GTR A BIT LATER THAN THAT. IN ANY CASE...EXPECT WIDESPREAD AREAS OF MVFR/IFR CONDITIONS THROUGH EARLY SATURDAY EVENING DUE TO LOW CEILINGS AND REDUCED VSBY IN RAIN...A POOR AVIATION DAY OVERALL. /EC/ && .PREV DISCUSSION... /ISSUED AT 351 PM CST FRI FEB 3 2012/ SHORT TERM... THROUGH SUNDAY NIGHT... FOR SATURDAY THE SFC LOW THAT IS CURRENTLY DEVELOPING OVER THE RED RIVER VALLEY WILL BE LOCATED GENERALLY ACROSS THE KS/MO BORDER WITH THE MAIN UPPER LOW SLIGHTLY WEST OF THIS. THIS WILL BRING A COLD FRONT CLOSE TO AND THROUGH THE REGION SATURDAY. AHEAD OF THIS FRONT...THERE SHOULD BE ENOUGH INSTABILITY...WIND SHEAR AND COOLING ALOFT TO SUPPORT SOME RISK OF STRONG TO SEVERE STORMS AREAWIDE. GIVEN ALL OF THE CLOUD COVER AND RAIN TODAY...THERE COULD BE SOME QUESTION OF HOW THE AIRMASS WILL RECOVER BUT THERE IS NOT EXPECTED TO BE AS MUCH RAIN AS TODAY IN THE MORNING....SO THIS WILL ALLOW THE REGION TO WARM UP AS WELL BEING MORE SITUATED IN THE WARM SECTOR. TEMPERATURES TOMORROW EXPECTED TO REBOUND INTO THE LOWER 70S ACROSS THE REGION. THE LINE OF STORMS SHOULD AFFECT THE MS DELTA REGION BY LATE MORNING INTO EARLY AFTERNOON...THEN PROGRESSING THROUGH THE CWA THROUGH THE AFTERNOON. MOST OF THE ACTIVITY WILL EXIT BY EARLY EVENING BUT SOME SHOWERS COULD LINGER INTO THE OVERNIGHT HOURS SATURDAY NIGHT. WITH GENERALLY ZONAL/SOUTHWEST FLOW FOLLOWING THE FROPA...SKIES WILL BE SLOW TO CLEAR BEHIND THE FRONT. TEMPERATURES WILL BE COOLER THAN THEY HAVE BEEN OF RECENT WEEKS WITH HIGHS A BIT MORE SEASONAL IN THE 60S AND LOWS DIPPING INTO THE 40S. /28/ LONG TERM...MONDAY THROUGH FRIDAY...MONDAY THE CLOSED LOW WILL SHIFT INTO THE OHIO VALLEY WITH INDUCED MID LEVEL RIDGING MOVING OVER OUR CWA. THE SURFACE HIGH WILL BE WEAKENING BUT SHIFT EAST OVER THE OZARKS MAINTAINING A DRY NORTH LOW LEVEL FLOW ACROSS OUR CWA THROUGH MONDAY NIGHT. THIS WILL RESULT IN COOLER AND DRIER WEATHER THROUGH MONDAY NIGHT. SPLIT FLOW REGIME WILL CONTINUE THROUGH THE END OF THE WEAK WITH MODEL DIFFERENCES EMERGING IN THE POSITION AN STRENGTH OF ANOTHER CLOSED LOW AND NORTHERN STREAM DISTURBANCES. TUESDAY ANOTHER NORTHERN STREAM SHORTWAVE WILL BE MOVING INTO THE CENTRAL PLAINS WHILE ANOTHER CLOSED LOW MOVES OVER SOUTHERN CALIFORNIA. THE ECMWF IS STRONGER WITH THE NORTHERN STREAM SHORTWAVE AND FARTHER SOUTH WITH THE CLOSED LOW THAN THE GFS AND ENSEMBLES BY WEDNESDAY. WITH HIGH PRESSURE AT THE SURFACE CONTINUING TO BE CENTERED NORTH OF OUR AREA THE GULF WILL REMAIN CLOSED AND THE DISTURBANCE WILL HAVE LIMITED MOISTURE TO WORK WITH. WL LEAN TOWARD THE ECMWF HERE AND CUT GFS MOS POPS TUESDAY THROUGH WEDNESDAY. GREATER MODEL DIFFERENCES COME INTO PLAY THURSDAY AND FRIDAY. THE GFS KEEPS THE CLOSED LOW NEAR BAJA WHILE THE ECMWF IS FARTHER SOUTH WHILE THE ECMWF IS STRONGER WITH ANOTHER NORTHERN STREAM SHORTWAVE. BOTH MODELS FOR DIFFERENT REASONS AGREE THAT RAIN CHANCES WILL INCREASE LATE THURSDAY INTO FRIDAY DUE TO THESE FEATURES SO HAVE ACCEPTED GFS POPS FOR FRIDAY. TEMPERATURES WILL BE COOLER THROUGH THE PERIOD AS COMPARED TO THE LAST WEEK...BUT AFTERNOON HIGHS AND MORNING LOWS WILL STILL REMAIN ABOVE NORMAL THROUGH FRIDAY. /22/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && DL/EC/28/22
Hazardous weather outlook, Feb 3, 8:42 PM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 842 PM CST FRI FEB 3 2012 MSZ054-055-059>064-042115- COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS- 842 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY STRONG TO POSSIBLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE FROM MIDDAY SATURDAY THROUGH SATURDAY EVENING AHEAD OF A SLOW MOVING COLD FRONT. A TORNADO OR TWO CANNOT BE RULED OUT WITH LOCALLY HEAVY RAINFALL NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT CURRENTLY ANTICIPATED THROUGH THURSDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036- 040>042-042115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- 842 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA...NORTHWESTERN MISSISSIPPI AND PORTIONS OF NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY STRONG TO POSSIBLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE DURING THE DAYLIGHT HOURS SATURDAY ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. A TORNADO OR TWO CANNOT BE RULED OUT WITH LOCALLY HEAVY RAINFALL NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH THURSDAY. MSZ052-056>058-065-066-072>074-042115- LAUDERDALE-SMITH-JASPER-CLARKE-COVINGTON-JONES-MARION-LAMAR- FORREST- 842 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY STRONG TO POSSIBLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE SATURDAY AFTERNOON INTO SATURDAY AFTERNOON ALONG AND AHEAD OF A SLOW MOVING COLD FRONT. A TORNADO OR TWO CANNOT BE RULED OUT WITH LOCALLY HEAVY RAINFALL NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH THURSDAY. MSZ030>033-037>039-043>051-053-042115- CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-CLAIBORNE- 842 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEASTERN MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY STRONG TO POSSIBLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE FROM MIDDAY SATURDAY THROUGH SATURDAY EVENING AHEAD OF A SLOW MOVING COLD FRONT. A TORNADO OR TWO CANNOT BE RULED OUT WITH LOCALLY HEAVY RAINFALL NOT OUT OF THE QUESTION. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50/16
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:57 PM CST | River Flood Warning | JAN | Leake | 63 hr |
| Feb 4, 10:11 AM CST | Special Weather Statement | JAN | Carroll, Holmes, Montgomery | 44 min |
| Feb 4, 10:16 AM CST | Special Weather Statement | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 44 min |
| Feb 4, 10:47 AM CST | Flash Flood Warning | JAN | Carroll, Montgomery | 3 hr |
| Feb 4, 11:46 AM CST | Special Weather Statement | JAN | Madison | 29 min |
| Feb 4, 12:09 PM CST | Special Weather Statement | JAN | Copiah | 31 min |
| Feb 4, 12:10 PM CST | Special Weather Statement | JAN | Madison | 30 min |
| Feb 4, 12:15 PM CST | Special Weather Statement | JAN | Rankin | 25 min |
| Feb 4, 12:32 PM CST | Special Weather Statement | JAN | Leake | 33 min |
| Feb 4, 12:36 PM CST | Special Weather Statement | JAN | Madison | 29 min |
| Feb 4, 12:37 PM CST | Special Weather Statement | JAN | Simpson | 38 min |
| Feb 4, 12:44 PM CST | Special Weather Statement | JAN | Lawrence | 31 min |
| Feb 4, 1:05 PM CST | Special Weather Statement | JAN | Neshoba | 30 min |
| Feb 4, 1:06 PM CST | Special Weather Statement | JAN | Scott | 29 min |
| Feb 4, 1:13 PM CST | Special Weather Statement | JAN | Simpson | 62 min |
| Feb 4, 1:59 PM CST | Special Weather Statement | JAN | Smith | 61 min |
| Feb 4, 4:54 PM CST | River Flood Warning | JAN | Madison, Yazoo | 5 days |
| Feb 4, 8:59 AM CST | Special Weather Statement | JAN | Franklin | 41 min |
| Feb 4, 9:24 AM CST | Flash Flood Warning | JAN | Catahoula, Franklin | 3 hr |
| Feb 4, 9:56 AM CST | Flash Flood Warning | JAN | Concordia, Tensas | 3 hr |
Nearby
Flash Flood Watches in Mississippi, 2012Flash Flood Watches in Louisiana, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.